# SDR CA000614028

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 5,914 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: B24914S
- Condition: Worn
- Location: Plating /Seal
- Component: Propeller Contro, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOT AN SDR - PROPELLER RECEIVED FOR CORROSION INSPECTION. ROD REPLACED DUE TO PLATING WORN AT SEAL AREA..
